# SDR SIMA20131005003

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 25,378 hours, 21,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104886
- Condition: Inoperative
- Location: Emergency Light
- Part time: 8,389 hours, 6,776 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON LOWER SERVICE DOOR INOPERATIVE.  R & R NR 2 EMERGENCY BATTERY IAW AMM 33-50-04.  OPS CHECKED GOOD.
